# SDR AALA20120117TUL05

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 35,653 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT Z-CHANNEL FASTENER HOLES.  INSTALLED NEW SECTION OF Z-CHANNEL FROM STATIONS 767 TO 847 PER SRM 53-00-53-2R.
